Metrical theorems on restricted Diophantine approximations to points on a curve. / Harman, Glyn; Adu-Gyamfi, H.Jones.

In: Journal of Number Theory, Vol. 97, 2002, p. 45-57.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Metrical theorems on restricted Diophantine approximations to points on a curve. / Harman, Glyn; Adu-Gyamfi, H.Jones.

In: Journal of Number Theory, Vol. 97, 2002, p. 45-57.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

BibTeX

@article{81d7b6f7f1f146e4bcd6cd549bf00408,
title = "Metrical theorems on restricted Diophantine approximations to points on a curve",
author = "Glyn Harman and H.Jones Adu-Gyamfi",
year = "2002",
language = "English",
volume = "97",
pages = "45--57",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - Metrical theorems on restricted Diophantine approximations to points on a curve

AU - Harman, Glyn

AU - Adu-Gyamfi, H.Jones

PY - 2002

Y1 - 2002

M3 - Article

VL - 97

SP - 45

EP - 57

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -